Urinary tract infection

Patient

Q: Dear sir
i am 38 year old men. two years back i am affected by prostate inflammation, then take tablets for two months, then i got more relief. but irritation and itching in penis is continued.
two months later i affected by uti by proteus vulgaies, then take ciprofloxin tablet for 15 days.

but often i got irritaion after urination, and itching feeling in penis .
what is problem, infection is in prostate or uirnary tract
what can i do

thanking you

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: For a while It constantly felt like I had to urinate but I never really had to, and it was painful to do so. When thi...

Q: I have urinary problems now for a few weeks (frequency, urgency, can't seem to empty bladder, and slight burning). I...

Q: Hello, I had protected sex about a week ago, and now I currently have slight redness/irritation at the tip of my p...

Q: Sir few drops of blood came after i urinate this happen from 15years every year some times now i am 37 years three mo...

Q: I have had UTI for over 7 months now I'm a 20 year old girl, I've just started engaging in sexual activity. I've take...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews